# SDR R61A2021100400773

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 29,342 hours, 20,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17091883005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON THE WASTE BOX INNER SKIN DOUBLER AT FR88 BETWEEN STR 24-27RH. WASTE BOX INNER SKIN DOUBLER AT FR88 BETWEEN STR24-27RH REPAIRED IAW SRM 53-23-60 REPAIR 01. HFEC C/W WITH NO DEFECTS FOUND.
